# SDR CALA2024122603165

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 43,197 hours, 15,677 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: QA06422
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, E

## Discrepancy

NUMBER 2 ENGINE FILTER BYPASS.  LIGHT BECAME STEADY.  ENGINE SHUT DOWN. BITE FOR BYPASS OR OIL SCREEN. CREW BRIEFING: LIGHT BECAME STEADY WHEN E2 WAS BROUGHT TO IDLE. ENGINE NEVER LEFT NORMAL OPERATING LIMITS. CREW SHUT DOWN E2 FOLLOWING HIS QRH. NO LIMIT ON WINDMILLING SINCE THE ENGINE NEVER LEFT ITS NORMAL OPERATING LIMITS. NO FAULTS ON EEC OR CDU C/W GMM IDT MCD, NO FINDINGS WERE NOTE AT THIS TIME. PER FIM 79-05 TASK 817 OIL BYPASS MESSAGE SHOWS ON ENGINE DISPLAY, PERFORMED MAIN AND SCAVAGE SCREENS AND CHIP DETECTORS IRW 79-00-00-200.. NO FINDINGS FOUND. PERFORMED FIM TASK 79-05 TASK 817. SCAVENGE OIL FILTER ELEMENT NO FAULTS, ENGINE 2 RAN WITHIN OPERATING LIMITS PER TASK REPLACED PER AMM 79-21-06-000-801-F00. ALSO CHANGED OIL FILTER 71-00-00-800-806-F00. NO FINDINGS WERE FOUND ON SCAVENGER FILTER CLOGGING TRANSMITTER PER 79-21-07/401 AMM AS PRECAUTIONARY. LEAKS CHECKS OK. IDLE RUN FOR 40 MINUTES, NO BYPASS INDICATION,
